# SDR AALA202208156930

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777
- Aircraft serial: 31477
- Aircraft time: 78,771 hours, 10,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR CLOSET MOUNTED FLOOR PROXIMITY EMERGENCY LIGHT HANGING AND HAS A BROKEN WIRE. REMOVED AND REPLACED L1 DOOR CLOSET FLOOR PROXIMITY EMERGENCY LIGHT ASSEMBLY AS PER AMM 33-51-05.
